Hello - about 3 weeks ago I started taking Deflect A, DetoxiCal-D, Cortiguard and Aromastat. I introduced each into my system one at a time, every couple of days. When I tried Aromastat I started itching (similar to Tylenol with Codine making my nose itch) - I didn't take Aromastat for 5 days - and took again - and I itch again.
GT1; L (a-b-); (se); PROP-T; NN Sa Bon Nim Admin & Columnist
Location: ''eternal spring'' Cuernavaca - Mex.
contact customer service they ll explain if you might be taking too much with the other sups
''Just follow the book, don't look for magic fixes to get you off the hook. Do the work.'' Dr.D.'98 DNA mt/Haplo H; Y-chrom/J2(M172);ISTJ The harder you are on yourself, the easier life will be on you!
I'm guessing that it's the chamomile in Aromastat that bothers you because chamomile is related to ragweed and ragweed is an allergen I react to very negatively. I can drink chamomile tea and suddenly feel like I'm going to have to scratch my head for an hour because I'm itching so badly. And I am someone who reacts to ragweed in the same way....itchy and it affects my eyes, ears and throat.
Are you someone who has Hayfever? If so, chamomile isn't your friend.
"The happiest people don't have the best of everything.....they know how to make the best of everything!"